Advanced search
1 file | 815.42 KB Add to list

Weak homogeneity in generalized function algebras

Hans Vernaeve (UGent)
(2010) MATHEMATISCHE NACHRICHTEN. 283(10). p.1506-1522
Author
Organization
Abstract
In this paper, weakly homogeneous generalized functions in the special Colombeau algebras are determined up to equality in the sense of generalized distributions. This yields characterizations that are formally similar to distribution theory. Further, we give several characterizations of equality in the sense of generalized distributions in these algebras.
Keywords
homogeneity, Colombeau algebras, Generalized functions

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 815.42 KB

Citation

Please use this url to cite or link to this publication:

MLA
Vernaeve, Hans. “Weak Homogeneity in Generalized Function Algebras.” MATHEMATISCHE NACHRICHTEN 283.10 (2010): 1506–1522. Print.
APA
Vernaeve, H. (2010). Weak homogeneity in generalized function algebras. MATHEMATISCHE NACHRICHTEN, 283(10), 1506–1522.
Chicago author-date
Vernaeve, Hans. 2010. “Weak Homogeneity in Generalized Function Algebras.” Mathematische Nachrichten 283 (10): 1506–1522.
Chicago author-date (all authors)
Vernaeve, Hans. 2010. “Weak Homogeneity in Generalized Function Algebras.” Mathematische Nachrichten 283 (10): 1506–1522.
Vancouver
1.
Vernaeve H. Weak homogeneity in generalized function algebras. MATHEMATISCHE NACHRICHTEN. 2010;283(10):1506–22.
IEEE
[1]
H. Vernaeve, “Weak homogeneity in generalized function algebras,” MATHEMATISCHE NACHRICHTEN, vol. 283, no. 10, pp. 1506–1522, 2010.
@article{1849816,
  abstract     = {In this paper, weakly homogeneous generalized functions in the special Colombeau algebras are determined up to equality in the sense of generalized distributions. This yields characterizations that are formally similar to distribution theory. Further, we give several characterizations of equality in the sense of generalized distributions in these algebras.},
  author       = {Vernaeve, Hans},
  issn         = {0025-584X},
  journal      = {MATHEMATISCHE NACHRICHTEN},
  keywords     = {homogeneity,Colombeau algebras,Generalized functions},
  language     = {eng},
  number       = {10},
  pages        = {1506--1522},
  title        = {Weak homogeneity in generalized function algebras},
  url          = {http://dx.doi.org/10.1002/mana.200810007},
  volume       = {283},
  year         = {2010},
}

Altmetric
View in Altmetric
Web of Science
Times cited: